ITEM METADATA RECORD
Title: The coalition structure core is accessible
Authors: Koczy, LA ×
Lauwers, Luc #
Issue Date: Jul-2004
Publisher: Academic press inc elsevier science
Series Title: Games and economic behavior vol:48 issue:1 pages:86-93
Abstract: For each (individually rational) payoff configuration of a TU-game with a non-empty coalition structure core there exists a finite sequence of successively dominating payoff configurations that terminates in the coalition structure core. In order to obtain this result a restrictive dominance relation-which we label outsider independent-is employed. (C) 2003 Elsevier Inc. All rights reserved.
ISSN: 0899-8256
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center of Econometrics, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science